• Worse after OFEV?

    Posted by worrying_after_dad on February 12, 2024 at 9:10 am

    Hi… My name is Joanna and my dad started taking ofev a week ago. He started feeling worse after getting covid in 2020, was 2 yrs on steroids. Now we observe worsening of the disease, doctors prescribed ofev. He is much worse on the treatment, it is not about dirrahea but just breathing. Have someone from you ever experienced this? Shortness of breath are much worse. We as a family are devastated, like our last hope is withers… I wish I could see him watching my baby son for a bit longer…

    eichhoma replied 6 hours, 18 minutes ago 4 Members · 5 Replies
  • 5 Replies
  • don-moffett

    Member
    February 13, 2024 at 2:14 pm

    I did have an adjustment period, my doctor prescribed an enhaler, Albuterol Sulfate, I used it for a few weeks and then it settled down and I only use it on difficult days.

    • worrying_after_dad

      Member
      February 14, 2024 at 3:23 am

      Dear Don, I am so thankful for your message ❤️ All the best for you, greetings from Poland

  • Sona

    Member
    February 13, 2024 at 5:59 pm

    I started using Ofev since Jan. 2022. For the 1st 6 months, very bad side effects, diarrhea, stomach cramps and vomiting and lost almost 50 lbs in one year. It is now stable and don’t experience any of the above side effects. I am using 10 mg prednisone every day. I do experience shortness of breath and have to use portable oxygen concentrator. I am also taking Tezspire injection (one per month).I am 77 years old but I still do all my daily chores independently. Last year I visited Japan, Singapore and Europe. Overall I am feeling OK. Ofev has helped me lot and slowed down the progression of my IPF.

    • worrying_after_dad

      Member
      February 14, 2024 at 3:25 am

      Dear Sona, Thank you for you message ❤️ It is so helpful it is still possible to have a wonderful life. Wish you all the best and greetings from Poland ❤️

  • eichhoma

    Member
    February 22, 2024 at 2:59 pm

    I’ve been on Ofev since Feb. 2022… it has been a challenge riddled with many side effects.

    The biggest issue for me is stomach problems; diarrhea, all that good stuff. I quite regularly have shortness of breathe but im not sure its related to taking the ofev. My pulmonologist tells me im younger and stronger than the average IPF patient so I compensate well. My O2 dips down very easy under exertion but i recover quickly with rest. Use supplemental O2 at night. The pulmonologist tells me he would rather me be on it in the hopes that it slows or delays any progression so I will stay on it as long as i am able. I was lowered to the lower dose and it has helped some with stomach issues. Hope that helps and prayers to your father.

Log in to reply.